Rathnew Pharmacy Logo

anadin maximum strength capsules 12 aspirin pain inflammation migraine head ache back joint arthritis antiinflammatory rathnew pharmacy wicklow

Anadin Maximum Strength Hard Capsules 12s

  • Anadin Maxium Strength Hard Capsules – Aspirin 500mg and Caffeine 32mg
  • The power to stop pain fast
  • For the treatment of headaches, neuralgia, rheumatic, period and dental pain, and the symptoms of colds and flu.

2.60

Product Description

Usage Description
Adults and children over 16 years: 1 capsule every three to four hours. Do not exceed 8 capsules in 24 hours. Do not give to children and adolescents aged under 16 years, except on medical advice, where the benefit outweighs the risk.

Ingredients List
Each Capsule contains: Aspirin (Acetylsalicylic Acid) 500 mg and Caffeine 32 mg

Storage Information
Do not store above 25°C

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Please Note:
You must be over 18 to purchase non-prescription medications online.

For verification purposes, please supply a valid contact phone number.

One of our registered pharmacists may need to contact you to confirm your purchase. They will ensure that you are aware of the appropriate use for the medicine, and that it is being sought for that purpose and, in so far as the registered pharmacist is aware, the product is not intended for abuse and/or misuse.

Please note that a record of every transaction is retained for a period of 2 years.

Rathnew Pharmacy have been authorised by the Pharmaceutical Society of Ireland (PSI) to sell non-prescription medication online. For further information please contact the PSI at –

PSI House,
Fenian Street,
Dublin 2.

Ph: 01 218 4000

Email: internetsupply@psi.ie

0
    0
    Your Cart
    Your cart is empty